# SDR CA020718011

- Difficulty date: June 27, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 12,274 hours
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6T3
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF ON A SCHEDULED TRIP FROM THE FIRE CAMP, THE PILOT LEELLED THE AIRCRAFT AND REDUCED POWER TO NORMAL CRUISE POWER. AT THIS MOMENT HE HEARD A LOUD BANG AND FELT A PRONOUNCED YAW. THE NR 1 ENGINE OUT LIGHT ILLUMINATED AND ALL NR 1 ENGINE INSTRUMENTS INDICATED ZERO. THE PILOT CLOSED NR 1 ENGINE THROTTLE AND IMMEDIATELY RETURNED TO THE FIRE CAMP.  AFTER A NORMAL LANDING THE OTHER ENGINE WAS SHUTDOWN. AN ONE ENGINE FERRY FLIGHT (WITH FERRY FLIGHT PERMIT) TO SLAVE LAKE, AB WAS CARRIED OUT. THE ENGINE HAS BEEN REMOVED FOR FAILURE INVESTIGATION.
